Translator Disclaimer
2012 An application of the ergodic theorem of information theory to Lyapunov exponents of cellular automata
Wojciech Bułatek, Maurice Courbage, Brunon Kamiński, Jerzy Szymański
Topol. Methods Nonlinear Anal. 40(2): 415-427 (2012).

Abstract

We prove a generalization of the individual ergodic theorem of the information theory and we apply it to give a new proof of the Shereshevsky inequality connecting the metric entropy and Lyapunov exponents of dynamical systems generated by cellular automata.

Citation

Download Citation

Wojciech Bułatek. Maurice Courbage. Brunon Kamiński. Jerzy Szymański. "An application of the ergodic theorem of information theory to Lyapunov exponents of cellular automata." Topol. Methods Nonlinear Anal. 40 (2) 415 - 427, 2012.

Information

Published: 2012
First available in Project Euclid: 21 April 2016

zbMATH: 1328.37009
MathSciNet: MR3074473

Rights: Copyright © 2012 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.40 • No. 2 • 2012
Back to Top